# SDR 2022FA0000753

- Difficulty date: December 6, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000
- Aircraft serial: 133
- Aircraft time: 7,122 hours, 2,667 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: BYLB51994
- Part serial: 667
- Condition: Failed
- Part time: 11 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING OUR CURRENT BLEED AIR SYSTEM CROSSBLEED VALVE FOR FAILURE, WE REPLACED WITH AN OVERHAUL EXCHANGE UNIT. WE THEN EXPERIENCED AN INTERMITTENT FAILURE OF THE REPLACEMENT VALVE. REPLACEMENT VALVE 8130 SHOWS PART WAS RESTOCKED AS "NO FAULT FOUND."
